MAUDE Adverse Event Report: Advanced Bionics, LLC HiRes¿ Ultra 3D Implant; Cochlear Implant

Advanced Bionics, LLC HiRes¿ Ultra 3D Implant; Cochlear Implant
Model Number CI-1601-04
Medical Device Problem Codes No Device Output (1435); Intermittent Communication Failure (4038)
Health Effect - Clinical Code Head Injury (1879)
Type of Reportable Event Serious Injury

Brand Name
HiRes¿ Ultra 3D Implant
Common Device Name
Cochlear Implant
Manufacturer (Section D)
Advanced Bionics, LLC
28515 westinghouse place
valencia CA 91355
Manufacturer Contact
ivvet perez
28515 westinghouse place
valencia, CA 91355
MDR Report Key50679230
Report Number3006556115-2026-01021
Device Sequence Number10435721
Product Code MCM
UDI-Device Identifier07630016877995
UDI-Public(01)07630016877995(11)210330(17)240331
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P960058
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date03/31/2024
Device Model NumberCI-1601-04
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/17/2026
Initial Report FDA Received Date09/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/30/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale